# SDR SWAA2025080698124

- Difficulty date: August 3, 2025
- Submitted: August 6, 2025
- Operation: Air carrier
- Aircraft: N8526W
- Make and model: Boeing 737-8H4
- Aircraft serial: 36972
- Aircraft time: 28,063 hours, 14,081 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Unsecure
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHOTO ILLUMIN.STRIP PULLED UP ON FOS SIDE NEAR ROWS 12-13.   SECURED PHOTO LUMINESCENT LIGHTING STRIP AT ROW 12 IAW AMM 33-51-15.
